MAUDE Adverse Event Report: PIONEER SURGICAL TECHNOLOGY (D.B.A. RTI SURGICAL) PIONEER SURGICAL TECHNOLOGY (D.B.A. RTI SURGICAL) STERNAL CABLE SYSTEM

PIONEER SURGICAL TECHNOLOGY (D.B.A. RTI SURGICAL) PIONEER SURGICAL TECHNOLOGY (D.B.A. RTI SURGICAL) STERNAL CABLE SYSTEM
Model Number 400-689
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pioneer surgical technology has tried unsuccessfully to get more information from the (b)(6) hospital that this took place in.This incident is one of three patient incidents that were reported at the same time for the same device part and lot number combination.None of these incidents have been able to be confirmed at this time.We will continue to request more information.The dhr was reviewed along with sterilization records and all conform to specifications.Not returned.
 
Event or Problem Description
It was reported from the country of (b)(6) that a patient had experienced infection after a surgery using pioneer surgical technology sternal cable system.No more information has been made available.

Brand Name
PIONEER SURGICAL TECHNOLOGY (D.B.A. RTI SURGICAL) STERNAL CABLE SYSTEM
Common Device Name
STERNAL CABLE SYSTEM
Manufacturer (Section D)
PIONEER SURGICAL TECHNOLOGY (D.B.A. RTI SURGICAL)
375 river park circle
marquette MI 49855
MDR Report Key6397362
Report Number1833824-2017-00007
Device Sequence Number13615613
Product Code JDQ
UDI-Device Identifier00846468040895
UDI-Public(01)00846468040895(17)200127(10)203638
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K935481
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date01/27/2020
Device Model Number400-689
Device Catalogue NumberSAME
Device Lot Number203638
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2017
Initial Report FDA Received Date03/10/2017
Patient Sequence Number1